# SDR DALA2022120507789

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 71,565 hours, 30,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DISARM LIGHT INOPERATIVE.   REMOVED DEBIRS FORM GIRT BAR AT 2R DOOR. 2R DOOR GIRT BAR AND SLIDE LIGHT OPS CHECKED NORMAL IAW AMM 52-11 AND 52-71.
